A remark about isogenies of elliptic curves over quadratic fields
Compositio Mathematica, Volume 58 (1986) no. 1, p. 133-134
@article{CM_1986__58_1_133_0,
     author = {Frey, Gerhard},
     title = {A remark about isogenies of elliptic curves over quadratic fields},
     journal = {Compositio Mathematica},
     publisher = {Martinus Nijhoff Publishers},
     volume = {58},
     number = {1},
     year = {1986},
     pages = {133-134},
     zbl = {0596.14021},
     mrnumber = {834050},
     language = {en},
     url = {http://www.numdam.org/item/CM_1986__58_1_133_0}
}
Frey, Gerhard. A remark about isogenies of elliptic curves over quadratic fields. Compositio Mathematica, Volume 58 (1986) no. 1, pp. 133-134. http://www.numdam.org/item/CM_1986__58_1_133_0/

[Fa] G. Faltings: Endlichkeitssätze für abelsche Varietäten über Zahlkörpern. Inv. Math. 73 (1983). | MR 718935

[Ma] B. Mazur: Modular curves and the Eisenstein Ideal. Publ. Math. IHES 47 (1977). | Numdam | Zbl 0394.14008

[Ogg] A. Ogg: Diophantine equations and modular forms. Bull AMS 81 (1985). | MR 354675 | Zbl 0316.14012